Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


A general conformal geometric reflection principle

Author: Oliver Roth
Journal: Trans. Amer. Math. Soc. 359 (2007), 2501-2529
MSC (2000): Primary 30A99; Secondary 30F45
Published electronically: January 4, 2007
MathSciNet review: 2286042
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a generalization of the Schwarz-Carathéodory reflec- tion principle for analytic maps $ f$ from the unit disk into arbitrary Riemann surfaces equipped with a complete real analytic conformal Riemannian metric $ \lambda(w) \, \vert dw\vert$. This yields a necessary and sufficient condition for $ f$ to have an analytic continuation in terms of the pullback of the metric $ \lambda(w) \, \vert dw\vert$ under the map $ f$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 30A99, 30F45

Retrieve articles in all journals with MSC (2000): 30A99, 30F45

Additional Information

Oliver Roth
Affiliation: Mathematisches Institut, Universität Würzburg, D–97074 Würzburg, Germany

PII: S 0002-9947(07)03942-6
Received by editor(s): January 20, 2005
Published electronically: January 4, 2007
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia